SID.ir New Version

Paper Information

Journal:   JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY)   Spring-Summer 2002 , Volume 2 , Number 1-2; Page(s) 1 To 8.
 
Paper: 

Solution Of Linear System Of Equations Using Optimization

 
 
Author(s):  Babolian Esmaeil*
 
* Teacher Training University
 
Abstract: 
Determinati9n of approximate solution to ordinary or partial differential equations and integral equations, after discretization, leads to solving system of linear equations. Some of these equations are ill-conditioned and we have to use special methods to obtain a satisfactory approximation. In this paper instead of solving the system AX=B having known bounds on the components of the vector X, it is shows that approximate solution could be found by solving the following optimization problem: Min.    ║ AX-B ║   S. t. :     │xi│ ≤ δi ,     i=1,…,n It is shown that this problem in well-conditioned and gives a satisfactory approximate solution to the original problem. Numerical examples are also provided to demonstrate the method.      
 
Keyword(s): 
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

BABOLIAN, E. (2002). SOLUTION OF LINEAR SYSTEM OF EQUATIONS USING OPTIMIZATION. JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY), 2(1-2), 1-8. https://www.sid.ir/en/journal/ViewPaper.aspx?id=47179



Vancouver: Copy

BABOLIAN ESMAEIL. SOLUTION OF LINEAR SYSTEM OF EQUATIONS USING OPTIMIZATION. JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY). 2002 [cited 2022May23];2(1-2):1-8. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=47179



IEEE: Copy

BABOLIAN, E., 2002. SOLUTION OF LINEAR SYSTEM OF EQUATIONS USING OPTIMIZATION. JOURNAL OF SCIENCE (KHARAZMI UNIVERSITY), [online] 2(1-2), pp.1-8. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=47179.



 
 
Persian Abstract Yearly Visit 51
 
 
Latest on Blog
Enter SID Blog